# SDR 2005UALA00515

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 19,738 hours, 2,536 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EEL LIGHTS ARE OUT BETWEEN 14AB & 14GH AND 16AB & 16GH.   EMER EXIT LIGHTS OUT UPPER DECK DUE TO BATTERY NOT HOLDING CHARGE.  REPLACED EMERGENCY LIGHT BATTERY.  OK
